# SDR J7SA201911152001

- Difficulty date: November 12, 2019
- Submitted: November 15, 2019
- Operation: Air carrier
- Aircraft: N330FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500028
- Aircraft time: 7,154 hours, 4,883 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Condition: False Activation
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LANDING GEAR LEVER DISAGREE - NOSEWHEEL WOULD NOT SHOW DOWN.CREW DID DECLARE AN EMERGENCY.CREW MANUALLY EXTENDED LANDING GEAR AND LANDED SAFELY.PERFORMED FUNCTIONAL TEST OF LANDING GEAR EXTENSIONAND RETRACTION IN REF WITH EMBRAER PHENOM 300 AMM 32-31-00-720-801-A. OPS CHECK GOOD WITH NO DEFECTS NOTED AT THIS TIME
